# SDR CALA9801302

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 INCH CRACK IN LOWER AFT FUSELAGE SKIN CUTOUT AT R-1 DOOR.  THE CRACK WAS STOP DRILLED, A DOUBLER AND TRIPLER WERE FABRICATED AND INSTALLED IAW ECRA 5307-01141.
